Ghent University Academic Bibliography

Advanced

The completion of the classification of the regular near octagons with thick quads

Bart De Bruyn UGent (2006) JOURNAL OF ALGEBRAIC COMBINATORICS. 24(1). p.23-29
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF ALGEBRAIC COMBINATORICS
J. Algebr. Comb.
volume
24
issue
1
pages
23-29 pages
publisher
Springer
Web of Science type
Article
Web of Science id
000239600800002
JCR category
MATHEMATICS
JCR impact factor
0.39 (2006)
JCR rank
122/186 (2006)
JCR quartile
3 (2006)
ISSN
0925-9899
language
English
UGent publication?
yes
classification
A1
id
365715
handle
http://hdl.handle.net/1854/LU-365715
date created
2007-05-10 21:06:00
date last changed
2008-02-22 23:00:41
@article{365715,
  author       = {De Bruyn, Bart},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {23--29},
  publisher    = {Springer},
  title        = {The completion of the classification of the regular near octagons with thick quads},
  volume       = {24},
  year         = {2006},
}

Chicago
De Bruyn, Bart. 2006. “The Completion of the Classification of the Regular Near Octagons with Thick Quads.” Journal of Algebraic Combinatorics 24 (1): 23–29.
APA
De Bruyn, B. (2006). The completion of the classification of the regular near octagons with thick quads. JOURNAL OF ALGEBRAIC COMBINATORICS, 24(1), 23–29.
Vancouver
1.
De Bruyn B. The completion of the classification of the regular near octagons with thick quads. JOURNAL OF ALGEBRAIC COMBINATORICS. Springer; 2006;24(1):23–9.
MLA
De Bruyn, Bart. “The Completion of the Classification of the Regular Near Octagons with Thick Quads.” JOURNAL OF ALGEBRAIC COMBINATORICS 24.1 (2006): 23–29. Print.